A remark on the theory of multiplicative functions

Corrádi, Keresztély: A remark on the theory of multiplicative functions. In: Acta scientiarum mathematicarum, (28) 1-2. pp. 83-92. (1967)

[img] Cikk, tanulmány, mű
math_028_fasc_001_002_083-092.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 83-92
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 92. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14140

Actions (login required)

View Item View Item